Suggest treatment for severe abdominal pain, tiredness and diarrhea

default
Posted on Sat, 11 Feb 2017 in Digestion and Bowels
Question: I'm feeling unwell for a while now symptoms are quite a few, high abdomen pain and tender to touch mostly on the left, tiredness, diarrhoea daily, nausea with occasional vomiting in the morning's, aching legs and ichy rash on feet
doctor
Answered by Dr. Endri Katro 33 minutes later
Brief Answer:
Gastroenteritis

Detailed Answer:
Hello and thank you for asking HCM.

I have read your concerns and my answer is as follows:

The symptoms that you have:

-abdominal pain
-tender to touch mostly on the left side
-tiredness
-diarrhea
-nausea and vomiting
-aching legs
-itchy rash on feet

These symptoms correlate with gastroenteritis. Infection/inflammation of the intestines. It might be viral, bacterial, food poisoning etc.

It is normal for these symptoms in the case of gastroenteritis to persist for 3 or even 4 days and sometimes even more.

Your intestines due to the infection/inflammation are moving faster than the usual times. This is the reason why you feel pain. Also due to this movement, you're having diarrhea. Diarrhea happens due to the inflammation inside the intestine.

Your abdominal tenderness, because there is more gas than usual in your intestines. Nausea and vomiting happens for the same reason,your intestines moving faster than usually. Now you might feel cramps on the legs, or in other parts of your body, because due to diarrhea there are imbalance of potassium and other electrolytes.

You need to replace the fluids lost due to diarrhea and the electrolytes for things to get normal fast.

Here are some advice what to do:

- have plenty of fluids.
- soup, broth etc.
- avoid milk
- you can use Probiotics, such as Lactobacillus.
- Oral Rehydration Solutions (ORS)
- a lot of water
- do not apply heat/cold in your abdomen

Usually the symptoms will vanish in a couple of days only.

If you have any other question, don't hesitate to contact me.

Wishing you good health.

Dr.Endri Katro


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Endri Katro

General Surgeon

Practicing since :2009

Answered : 342 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Diarrhoea

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

My 4 month old boy poop is somewhat whitish yellow/lime color since 2/3 days and its loose in nature .Previously his poop color was sometimes...

doctor1 MD

Hi My wife is now almost 38 weeks pregnant. Today she had uneasiness in stomach and had loose motions . Is this the start of labour. How and when...

doctor1 MD

i have been suffering from stomach acidity doctor prescribed me pan 40 and perinom tablets but after 4 days of prescription, im suffering from...

doctor1 MD

I was vacationing in new york and returned to california on December 1. I ate a lot of street food in New York. On my flight home, I had stomach...

doctor1 MD

Three days ago I went to the local emerg department with nausea , vomitting, dizziness , headache and strong abdominal pain . They took blood and...

doctor1 MD

Ok my son has had diarrhea and vomiting Tuesday and Wednesday just loose stool. No fever except Tuesday eveing only 100. He went to school today...

Get personalised answers from verified doctor in minutes across 80+ specialties

138 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2